# SDR 06FDEA1964

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69587521
- Condition: Cracked
- Location: Bs 1303 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL FIN FRAME AT BS 1303, LT UPPER STRUCTURE STRAP CRACKED.   REPAIRED FRAME PER SRM 53-30-3.
